DOI QR코드

DOI QR Code

ON THE GENERALIZED EULER POLYNOMIALS OF THE SECOND KIND

  • Kim, Y.H. (Department of Mathematics, Hannam University) ;
  • Jung, H.Y. (Department of Mathematics, Hannam University) ;
  • Ryoo, C.S. (Department of Mathematics, Hannam University)
  • Received : 2013.04.22
  • Accepted : 2013.06.21
  • Published : 2013.09.30

Abstract

In this paper, our aim is finding the term of generalized Eule polynomials. We also obtain some identities and relations involving the Bernoulli numbers, the Euler numbers and the Stirling numbers.

Keywords

References

  1. F.T. Howard, Application of a recurrence for the Bernoulli numbers, J. Number Theory 52 (1995), 157-172. https://doi.org/10.1006/jnth.1995.1062
  2. T. Agoh, Recurrences for Bernoulli and Euler polynomials and numbers, Exposition. Math. 18(2000), 197-214.
  3. S.-H. Rim, K.H. Park, E.J. Moon, On Genocchi numbers and polynomials, Abstr. Appl. Anal. 2008(2008), Article ID 898471, 7 pp.
  4. T. Kim , Note on the Euler numbers and polynomials, Adv. Stud. Contemp. Math. 17(2008), 131-136.
  5. L. Jang, T. Kim, q-Genocchi numbers and polynomials associated with fermionic p-adic invariant integrals on Zp, Abstr. Appl. Anal. 2008(2008), article ID 232187, 8 pp.
  6. T. Kim, On the q- extension of Euler and Genocchi numbers, J. Math. Anal. Appl. 326(2007),1458-1465. https://doi.org/10.1016/j.jmaa.2006.03.037
  7. M. Cenkci, M. Can, V. Kurt, q-extensions of Genocchi numbers, J. Korean Math. Soc. 43(2006), 183-198. https://doi.org/10.4134/JKMS.2006.43.1.183
  8. T. Kim, A note on the q- Genocchi numbers and polynomials, J. Inequal. Appl. 2007(2007), article ID 71452, 8 pp.
  9. T. Kim, L.-C. Jang, H.K. Pak, A note on q-Euler and Genocchi numbers, Proc. Japan Acad. Ser. A Math. Sci. 77(2001), 139-141. https://doi.org/10.3792/pjaa.77.139
  10. G.-D. Liu, R.-X. Li, Sums of products of Euler-Bernoulli-Genocchi numbers, J. Math. Res. Exposition 22(2002), 469-475.
  11. J. Riordan, Combinatorial Identities, Wiley, New York, 1968.
  12. C.S. Ryoo, A numerical computation on the structure of the roots of q-extension of Genocchi polynomials, Appl. Math. Lett. 21 (2008), 348-354. https://doi.org/10.1016/j.aml.2007.05.005

Cited by

  1. AN EXTENSION OF GENERALIZED EULER POLYNOMIALS OF THE SECOND KIND vol.32, pp.3_4, 2014, https://doi.org/10.14317/jami.2014.465
  2. Differential equations arising from polynomials of derangements and structure of their zeros 2017, https://doi.org/10.1007/s12190-017-1085-4
  3. A Schur-Weyl Duality Approach toWalking on Cubes vol.20, pp.3, 2016, https://doi.org/10.1007/s00026-016-0311-3